Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 116, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Sep 1, 2013, 4:58 AM CDT for Clark County, Taylor County, Wisconsin. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 1, 2013, 4:58 AM CDT (09:58 UTC)
- Expired
- Sep 1, 2013, 5:45 AM CDT
- In force
- 47 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clark County, WI, Taylor County, WI
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 1, 5:24 AM CDT | HAIL 1 | Owen, WI | RANGED FROM 3/4 INCH TO 1 INCH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 10.0 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -238 J/kg
- Mixed-layer LCL
- 951 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
938
WUUS53 KARX 010958
SVRARX
WIC019-119-011045-
/O.NEW.KARX.SV.W.0116.130901T0958Z-130901T1045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
458 AM CDT SUN SEP 1 2013
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CLARK COUNTY IN CENTRAL WISCONSIN...
SOUTHERN TAYLOR COUNTY IN NORTH CENTRAL WISCONSIN...
* UNTIL 545 AM CDT
* AT 454 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR THORP...AND
MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
OWEN AROUND 520 AM CDT.
DORCHESTER AND ABBOTSFORD AROUND 545 AM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE LUBLIN...COUNTY O AND STERLING
AVENUE...WITHEE...CURTISS...COUNTY ROADS A AND E...STETSONVILLE AND
THE TAYLOR COUNTY AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4512 9019 4503 9020 4503 9031 4491 9031
4494 9092 4509 9092
TIME...MOT...LOC 0958Z 271DEG 27KT 4502 9081
HAIL...1.00IN
WIND...60MPH
$$
BAUMGARDT6 follow-up statements
016
WWUS53 KARX 011009
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
509 AM CDT SUN SEP 1 2013
WIC019-119-011045-
/O.CON.KARX.SV.W.0116.000000T0000Z-130901T1045Z/
CLARK WI-TAYLOR WI-
509 AM CDT SUN SEP 1 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
TAYLOR AND NORTHERN CLARK COUNTIES UNTIL 545 AM CDT...
AT 506 AM CDT...THE LEADING EDGE OF THE SEVERE THUNDERSTORM WAS
LOCATED 6 MILES NORTHEAST OF THORP...AND MOVING EAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
OWEN AROUND 515 AM CDT.
DORCHESTER AND ABBOTSFORD AROUND 535 AM CDT.
THIS STORM WILL AFFECT AREAS IMMEDIATELY NORTH OF HIGHWAY 29. OTHER
LOCATIONS IN THE WARNING INCLUDE WITHEE...COUNTY ROADS A AND E AND
CURTISS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4495 9085 4505 9085 4512 9019 4503 9020
4503 9031 4491 9031
TIME...MOT...LOC 1008Z 274DEG 32KT 4500 9067
HAIL...1.00IN
WIND...60MPH
$$
BAUMGARDT717
WWUS53 KARX 011022
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
522 AM CDT SUN SEP 1 2013
WIC019-119-011045-
/O.CON.KARX.SV.W.0116.000000T0000Z-130901T1045Z/
CLARK WI-TAYLOR WI-
522 AM CDT SUN SEP 1 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
TAYLOR AND NORTHEASTERN CLARK COUNTIES UNTIL 545 AM CDT...
AT 518 AM CDT...THE LEADING EDGE OF THE SEVERE THUNDERSTORM WAS
LOCATED NEAR OWEN...AND MOVING EAST AT 25 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
DORCHESTER AROUND 540 AM CDT.
ABBOTSFORD AND COLBY AROUND 545 AM CDT.
THIS STORM WILL AFFECT THOSE ALONG HIGHWAY 29 FROM OWEN TO
ABBOTSFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4495 9073 4506 9071 4512 9019 4503 9020
4503 9031 4491 9031
TIME...MOT...LOC 1022Z 284DEG 23KT 4496 9054
HAIL...1.50IN
WIND...60MPH
$$
BAUMGARDT358
WWUS53 KARX 011027
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
527 AM CDT SUN SEP 1 2013
WIC119-011035-
/O.CAN.KARX.SV.W.0116.000000T0000Z-130901T1045Z/
TAYLOR WI-
527 AM CDT SUN SEP 1 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL TAYLOR COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED INTO NORTHERN CLARK
COUNTY.
LAT...LON 4503 9031 4491 9031 4495 9073 4503 9071
4503 9030
TIME...MOT...LOC 1025Z 284DEG 23KT 4496 9052
$$
WIC019-011045-
/O.CON.KARX.SV.W.0116.000000T0000Z-130901T1045Z/
CLARK WI-
527 AM CDT SUN SEP 1 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CLARK COUNTY UNTIL 545 AM CDT...
AT 522 AM CDT...THE LEADING EDGE OF THE SEVERE THUNDERSTORM WAS
LOCATED NEAR OWEN...AND MOVING EAST AT 25 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ABBOTSFORD AND COLBY AROUND 545 AM CDT.
ANYONE LIVING NEAR HIGHWAY 29 FROM OWEN TO ABBOTSFORD WILL BE
AFFECTED BY THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
NOTIFY LAW ENFORCEMENT IF YOU HAVE LARGE HAIL OR WIND DAMAGE.
&&
LAT...LON 4503 9031 4491 9031 4495 9073 4503 9071
4503 9030
TIME...MOT...LOC 1025Z 284DEG 23KT 4496 9052
HAIL...1.50IN
WIND...60MPH
$$
BAUMGARDT631
WWUS53 KARX 011035
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
535 AM CDT SUN SEP 1 2013
WIC019-011045-
/O.CON.KARX.SV.W.0116.000000T0000Z-130901T1045Z/
CLARK WI-
535 AM CDT SUN SEP 1 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CLARK COUNTY UNTIL 545 AM CDT...
AT 531 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED EAST OF OWEN...AND
MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. HAIL HAS BEEN REPORTED BY THE PUBLIC WITH
THIS STORM ALTHOUGH THE SIZE WAS NOT KNOWN.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ABBOTSFORD AND COLBY AROUND 545 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4503 9031 4491 9031 4494 9061 4503 9060
TIME...MOT...LOC 1034Z 284DEG 23KT 4495 9044
HAIL...1.00IN
WIND...60MPH
$$
BAUMGARDT884
WWUS53 KARX 011043
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
543 AM CDT SUN SEP 1 2013
WIC019-011045-
/O.CON.KARX.SV.W.0116.000000T0000Z-130901T1045Z/
CLARK WI-
543 AM CDT SUN SEP 1 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CLARK COUNTY UNTIL 545 AM CDT...
AT 539 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ABBOTSFORD...
AND MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...LAW ENFORCEMENT. OWEN FIRE DEPARTMENT REPORTED QUARTER
SIZED HAIL IN OWEN AROUND 530 AM.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE WARNING WILL BE ALLOWED TO EXPIRE AT 545 AM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4499 9031 4491 9031 4494 9059 4499 9057
TIME...MOT...LOC 1041Z 280DEG 25KT 4494 9035
HAIL...1.00IN
WIND...60MPH
$$
BAUMGARDT634 WWUS53 KARX 011045 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 545 AM CDT SUN SEP 1 2013 WIC019-011055- /O.EXP.KARX.SV.W.0116.000000T0000Z-130901T1045Z/ CLARK WI- 545 AM CDT SUN SEP 1 2013 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLARK COUNTY HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED SOME AND WILL BE MOVING OUT OF THE WARNED AREA. HOWEVER...HEAVY RAIN AND LIGHTNING IS STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4499 9031 4491 9031 4494 9059 4499 9057 TIME...MOT...LOC 1043Z 280DEG 25KT 4494 9033 $$ BAUMGARDT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 1, 3:21 AM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Sep 1, 3:21 AM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 321 AM CDT SUN SEP 1 2013 .SHORT TERM...(TODAY THROUGH TONIGHT) ISSUED AT 321 AM CDT SUN SEP 1 2013 MAIN FORECAST CONCERN THROUGH THE SHORT TERM IS ON SHRA/TSRA CHANCES TODAY...THEN CLOUD OVER TONIGHT INTO MONDAY. EARLY MORNING WATER VAPOR IMAGERY/RAP 500MB ANALYSIS SHOWS A DISTINCT MID-LEVEL LOW/CIRCULATION NEAR INTERNATIONAL FALLS MN WITH A TROUGH EXTENDING SOUTH THROUGH MN INTO EASTERN NEBRASKA. AT THE SURFACE...LOW PRESSURE WAS CENTERED OVER THE ARROWHEAD OF MN WITH A COLD FRONT TRAILING THROUGH NORTHWEST WI INTO NORTHERN IA. RADAR MOSAIC SHOWING SCATTERED SHOWERS/THUNDERSTORMS ALONG AND AHEAD OF THIS FRONT. CONVECTION HEADING INTO THE AREA HAS BEEN A GENERAL DOWNWARD/WEAKENING TREND AS BETTER MOISTURE TRANSPORT/INSTABILITY DIRECTED NORTHWARD INTO NORTHERN WI/MN. OTHERWISE...TEMPERATURES ACROSS THE FORECAST AREA WERE IN THE MIDDLE 60S TO 70 DEGREES. FOR TODAY...THE MID-LEVEL TROUGH AND SURFACE COLD FRONT WILL CONTINUE TO SWING SOUTHEAST ACROSS THE AREA. WITH MOISTURE TRANSPORT/INSTABILITY WANING...WILL CONTINUE TO CARRY SMALLER-END SHOWER/THUNDERSTORM CHANCES...EXITING EAST BY THIS AFTERNOON. ONCE THE SHOWER/THUNDERSTORM CHANCES EXIT THE AREA...LOOK FOR AN INCREASE IN CUMULUS/STRATOCUMULUS LATER THIS MORNING INTO THIS AFTERNOON WITH STEEPER LAPSE RATES UNDER THE MID-LEVEL TROUGH ROTATING THROUGH. EXPECTING MOST OF THIS CLOUD COVER ALONG AND NORTH OF I-94. OTHERWISE...SLIGHTLY COOLER/DRIER AIR OVERSPREADS THE AREA ON BREEZY NORTHWEST WINDS IN THE 15-25 MPH RANGE. PLAN ON HIGHS TODAY IN THE 75-85 DEGREE RANGE WITH DEW POINTS IN THE LOWER 60S. NAM/SREF/GFS SHOWING QUITE A BIT OF LOW-LEVEL MOISTURE SURGING SOUTHWARD INTO THE AREA FROM LAKE SUPERIOR UNDER A SUBSIDENCE INVERSION AS HIGH PRESSURE BUILDS IN FROM THE NORTHERN PLAINS. INCREASED CLOUDS COVER EAST OF THE MISSISSIPPI/AND MAINLY NORTHEAST OF I-94 TO ACCOUNT FOR THIS. OTHERWISE...TEMPERATURES ARE EXPECTED TO DIP INTO THE 50S. .LONG TERM...(LABOR DAY THROUGH SATURDAY) ISSUED AT 321 AM CDT SUN SEP 1 2013 CLOUD COVER COULD BE A BIT TRICKY FOR LABOR DAY AS MOISTURE WILL BE TRAPPED UNDER THE SUBSIDENCE INVERSION WITH HIGH PRESSURE BUILDING OVERHEAD. BELIEVE CLOUDIER CONDITIONS WILL BE SEEN NORTHEAST OF I-94 WITH CLOUD COVER THINNING OUT THROUGH THE DAY IN STRENGTHENING SUBSIDENCE ALOFT. CLOUDS COULD WILL ALSO HAVE A POTENTIAL IMPACT ON TEMPERATURES AS WELL. PLAN ON HIGHS IN THE MIDDLE AND UPPER 60S ACROSS NORTH CENTRAL WI...AND THE LOWER AND MIDDLE 70S ELSEWHERE. HIGH PRESSURE SETTLES OVERHEAD MONDAY NIGHT. CLEARING SKIES/CALM WINDS/COOLING LOWER BOUNDARY LAYER WILL LEAD TO FOG FORMATION... ESPECIALLY RIVER VALLEY AREAS. OTHERWISE...LOOK FOR RATHER CHILLY CONDITIONS WITH OVERNIGHT LOWS EXPECTED TO DIP INTO THE 40S. GFS AND ECMWF IN GOOD AGREEMENT IN SWINGING A COLD FRONT THROUGH THE AREA WEDNESDAY/WEDNESDAY NIGHT. WITH SUCH A DRY ATMOSPHERE... EXPECTING NOTHING MORE THAN A FEW ALTOCUMULUS. LOOK FOR HIGHS ON WEDNESDAY IN THE UPPER 70S TO THE LOWER 80S AND LOWS WEDNESDAY NIGHT IN THE 50S. NORTHWEST FLOW ALOFT DOMINATES THE REGION THURSDAY THROUGH SATURDAY AS A RIDGE OF HIGH PRESSURE ANCHORS ITSELF OVER THE INTERMOUNTAIN WEST. GFS/ECMWF HINT AT ANOTHER MID-LEVEL TROUGH/SURFACE COLD FRONT BRUSHING OUR AREA FRIDAY NIGHT/SATURDAY. APPEARS ANY PRECIPITATION ASSOCIATED WITH THIS TROUGH/COLD FRONT SHOULD STAY NORTHEAST OF THE AREA. OTHERWISE...A SLOW WARMING TREND EXPECTED IN THE THURSDAY THROUGH SATURDAY. PLAN ON HIGHS IN THE 75-80 DEGREE RANGE THURSDAY...WARMING INTO THE LOWER/MIDDLE 80S BY SATURDAY. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT) ISSUED AT 1143 PM CDT SAT AUG 31 2013 LINE OF CONVECTION ALONG THE FRONT HAS PRETTY MUCH DISSIPATED EXCEPT FOR A FEW SHOWERS OVER CENTRAL AND EASTERN MINNESOTA. CEILINGS WITH THIS ACTIVITY REMAINS VFR AND WITH THE SCATTERED NATURE...PLAN TO HOLD ONTO JUST A VCSH FOR BOTH TAF SITES UNTIL THE FRONT MOVES THROUGH. THE FRONT EXTENDS FROM THE MAIN SURFACE LOW OVER SOUTHWEST ONTARIO THROUGH CENTRAL MINNESOTA INTO THE NORTHWEST CORNER OF IOWA. THE WINDS INITIALLY GO AROUND TO THE WEST/NORTHWEST BEFORE GOING TO THE NORTHWEST BEHIND A SECONDARY TROUGH. HELD ON TO THE CURRENT TIMING OF BRINGING THE FRONT THROUGH LATE TONIGHT AND THEN SHOW THE NORTHWEST WINDS SPREADING IN AROUND 12Z. MIXING DURING THE AFTERNOON WILL GET DEEP ENOUGH TO PRODUCE SOME GUSTS AT KRST. THE CLOUDS OVER MANITOBA AND SASKATCHEWAN HAVE MADE LITTLE OR NO SOUTHWARD PROGRESS THROUGH THE EVENING. THE 01.00Z NAM CONTINUES TO SHOW THIS MOISTURE FIELD COMING IN LATE SUNDAY AFTERNOON WITH THE POSSIBILITY OF A VFR CEILING. WITH THE LACK OF MOVEMENT OF THESE CLOUDS THIS EVENING...CONFIDENCE THAT THEY WILL GET HERE IS NOT VERY HIGH AND WILL STAY WITH JUST SOME SCATTERED CLOUDS FOR NOW. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...DAS LONG TERM....DAS AVIATION...04
Hazardous weather outlook, Aug 31, 5:08 AM CDT, 23 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 508 AM CDT SAT AUG 31 2013 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-011100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 508 AM CDT SAT AUG 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE TONIGHT. SEVERE WEATHER IS NOT EXPECTED WITH ANY OF THESE STORMS...BUT THEY WILL BE CAPABLE OF PRODUCING HEAVY RAIN AND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE POSSIBLE SUNDAY AND AGAIN WEDNESDAY NIGHT. SEVERE WEATHER IS NOT EXPECTED WITH ANY OF THESE STORMS...BUT THEY WILL BE CAPABLE OF PRODUCING HEAVY RAIN AND LIGHTNING. LOCALLY DENSE FOG IS POSSIBLE TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. BAUMGARDT
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.